American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[2] Aaron Levin. The exceptional set in Vojta's conjecture for algebraic points of bounded degree. Proc. Amer. Math. Soc. 140 (2012) 2267-2277.
Abstract, references, and article information   
View Article: PDF

[3] P. Corvaja and U. Zannier. On the greatest prime factor of $(ab+1)(ac+1)$. Proc. Amer. Math. Soc. 131 (2003) 1705-1709. MR 1955256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey T. Barton, Hugh L. Montgomery and Jeffrey D. Vaaler. Note on a Diophantine inequality in several variables. Proc. Amer. Math. Soc. 129 (2001) 337-345. MR 1800228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael A. Bean. A note on the Thue inequality . Proc. Amer. Math. Soc. 123 (1995) 1975-1979. MR 1283540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1